Alert archive / Pennsylvania / River Flood Warnings in 2022
River Flood Warning 22, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Feb 19, 2022, 12:59 AM EST for Crawford County, Pennsylvania. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 19, 2022, 12:59 AM EST (05:59 UTC)
- Expired
- Feb 20, 2022, 3:06 PM EST
- In force
- 38 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Crawford County, PA
The radar
The Pittsburgh radar (KPBZ), 119 km from the middle of the area, began a volume at 06:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point French Creek at Meadville (MEDP1). The gauge peaked at 14.83 ft at Feb 19, 2022, 12:00 PM EST.
- Action stage
- 11 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03023100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
173
WGUS41 KCLE 190559
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1259 AM EST Sat Feb 19 2022
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Pennsylvania...
French Creek At Meadville affecting Crawford County.
For the French Creek...including Meadville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Additional information is available at www.weather.gov.
The next statement will be issued this morning by 1100 AM EST.
&&
PAC039-191600-
/O.NEW.KCLE.FL.W.0022.220219T0559Z-220219T1930Z/
/MEDP1.1.RS.220219T0355Z.220219T0515Z.220219T1330Z.NO/
1259 AM EST Sat Feb 19 2022
...FLOOD WARNING IN EFFECT FROM EARLY THIS MORNING TO THIS
AFTERNOON...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...French Creek At Meadville.
* WHEN...From early this morning to this afternoon.
* IMPACTS...At 14.0 feet, Flooding begins along Cussewago Creek near
Race Street. Floodwater begins to affect residents in west Asbury
Manor Moblie Home Park and Ellsworth Park near Cussewago Creek.
* ADDITIONAL DETAILS...
- At 12:15 AM EST Saturday the stage was 14.1 feet.
- Forecast...The river is expected to fall below flood stage
this morning and continue falling to 8.8 feet Wednesday
evening.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
14.2 feet on 03/07/2011.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4164 8019 4164 8015 4155 8008 4155 8014
$$
Clark4 follow-up statements
737
WGUS81 KCLE 191533
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1033 AM EST Sat Feb 19 2022
...The Flood Warning is extended for the following rivers in
Pennsylvania...
French Creek At Meadville affecting Crawford County.
For the French Creek...including Meadville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening by 845 PM EST.
&&
PAC039-200145-
/O.EXT.KCLE.FL.W.0022.000000T0000Z-220220T1536Z/
/MEDP1.1.RS.220219T0355Z.220219T1515Z.220220T0936Z.NO/
1033 AM EST Sat Feb 19 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...French Creek At Meadville.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 15.0 feet, Floodwaters reach Columbia Avenue, Race
Street, and Rogers Ferry Road. Residents of Asbury East and West
Mobile Home Parks are impacted. Bicentennial Park near Mead Street
is flooded. Water may impact traffic at the U.S. 322 bypass near
Park Avenue.
* ADDITIONAL DETAILS...
- At 10:15 AM EST Saturday the stage was 14.8 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:15 AM EST Saturday was 14.8 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 9.2 feet Thursday
morning.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
15.0 feet on 02/07/2008.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4164 8019 4164 8015 4155 8008 4155 8014
$$248
WGUS81 KCLE 200132
FLSCLE
Flood Statement
National Weather Service Cleveland OH
832 PM EST Sat Feb 19 2022
...The Flood Warning continues for the following rivers in
Pennsylvania...
French Creek At Meadville affecting Crawford County.
For the French Creek...including Meadville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning by 645 AM EST.
&&
PAC039-201145-
/O.CON.KCLE.FL.W.0022.000000T0000Z-220220T1536Z/
/MEDP1.1.RS.220219T0355Z.220219T1515Z.220220T0936Z.NO/
832 PM EST Sat Feb 19 2022
...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...French Creek At Meadville.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 15.0 feet, Floodwaters reach Columbia Avenue, Race
Street, and Rogers Ferry Road. Residents of Asbury East and West
Mobile Home Parks are impacted. Bicentennial Park near Mead Street
is flooded. Water may impact traffic at the U.S. 322 bypass near
Park Avenue.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Saturday the stage was 14.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:15 AM EST Saturday was 14.8 feet.
- Forecast...The river is expected to fall below flood stage
late tonight and continue falling to 9.2 feet Thursday
morning.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
15.0 feet on 02/07/2008.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4164 8019 4164 8015 4155 8008 4155 8014
$$
Campbell720
WGUS81 KCLE 201014
FLSCLE
Flood Statement
National Weather Service Cleveland OH
514 AM EST Sun Feb 20 2022
...The Flood Warning is extended for the following rivers in
Pennsylvania...
French Creek At Meadville affecting Crawford County.
For the French Creek...including Meadville...Minor flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon by 315 PM EST.
&&
PAC039-202015-
/O.EXT.KCLE.FL.W.0022.000000T0000Z-220221T0234Z/
/MEDP1.1.RS.220219T0355Z.220219T1830Z.220220T2034Z.NO/
514 AM EST Sun Feb 20 2022
...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...French Creek At Meadville.
* WHEN...Until late this evening.
* IMPACTS...At 14.0 feet, Flooding begins along Cussewago Creek near
Race Street. Floodwater begins to affect residents in west Asbury
Manor Moblie Home Park and Ellsworth Park near Cussewago Creek.
* ADDITIONAL DETAILS...
- At 4:15 AM EST Sunday the stage was 14.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 4:15 AM EST Sunday was 14.9 feet.
- Forecast...The river is expected to fall below flood stage
late this afternoon and continue falling to 8.9 feet early
Thursday afternoon.
- Flood stage is 14.0 feet.
- Flood History...This crest compares to a previous crest of
14.3 feet on 02/12/2009.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4164 8019 4164 8015 4155 8008 4155 8014
$$
Garuckas785
WGUS81 KCLE 202006
FLSCLE
Flood Statement
National Weather Service Cleveland OH
306 PM EST Sun Feb 20 2022
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
French Creek At Meadville affecting Crawford County.
PAC039-202115-
/O.CAN.KCLE.FL.W.0022.000000T0000Z-220220T2006Z/
/MEDP1.1.RS.220219T0355Z.220219T1830Z.220220T1845Z.NO/
306 PM EST Sun Feb 20 2022
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the French Creek At Meadville.
* ADDITIONAL DETAILS...
- At 3:00 PM EST Sunday the stage was 13.9 feet.
- Forecast...The river is expected to fall to 9.5 feet by
sunrise Tuesday. The river is expected to rise again Tuesday
through early Thursday with it cresting near 13.5 feet early
Thursday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4164 8019 4164 8015 4155 8008 4155 8014
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Feb 18, 10:15 PM EST, 2 hours 44 minutes earlier.
Area forecast discussion, Feb 18, 10:15 PM EST, 2 hours 44 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1015 PM EST Fri Feb 18 2022
.SYNOPSIS...
Brief high pressure will build in from the southwest overnight.
A clipper system and associated strong cold front will move
east across the Great Lakes tonight into Saturday morning.
Lingering troughing will reside across the eastern Great Lakes
through Saturday. Another area of high pressure will build east
across the Great Lakes by the end of the weekend into early next
week. The next low pressure system will approach the Ohio
Valley by Monday night into Tuesday.
&&
.NEAR TERM /THROUGH SATURDAY NIGHT/...
Update...
Near-term forecast remains on track. Regional radars revealed
show showers approaching the Detroit metro area this evening.
We noticed vsbys down to 1.5 miles in light snow. Will have to
monitor as the showers are expected to move across northern
Ohio and northwest Pennsylvania overnight. In addition, touched
the hourly temperature and sky grids overnight to fit the
latest trends.
Previous discussion...
Infrared satellite imagery showed a cloud mass over northeast
Ohio and northwest Pennsylvania exiting to east. Deep surface
low over Lake Superior and high pressure over western Kentucky
will maintain a tight pressure gradient over Michigan and
Indiana. The low will move east and the tight pressure gradient
will shift east over northern Ohio and northwest Pennsylvania
this evening/overnight before the frontal passage. Will maintain
a transition from partly cloudy this evening to cloudy after
midnight. Otherwise, no real changes through Saturday night.
Will update and refresh the wind advisory around 9 pm.
Previous discussion...
More active weather is in store across the region late tonight
through Saturday as a clipper system and strong cold front move
east across the Great Lakes. A Wind Advisory is in effect for
Lorain County, northeast along the lakeshore up through Erie,
PA, mainly for post- frontal wind gusts of 45 to 50 mph Saturday
morning and afternoon.
Lake effect snow is finally winding down across the snowbelt
this afternoon as brief ridging arrives from the west. This
break in the action will not last long, however, as a clipper
system sweeps east across the Great Lakes tonight into Saturday,
pulling with it a strong cold front. Along the immediate front, brief
heavy periods of snow are possible, in addition to gusty winds
which may quickly reduce visibilities. Snow showers along the
front will arrive in NW OH by late tonight/early Sat morning,
moving quickly east across the area and exiting the OH/PA border
sometime near following sunrise. Better moisture and upper
dynamics come into play towards the OH/PA border near sunrise,
though think the impacts from any snow squalls in our area will
be minimal, given the unfavorable diurnal timing of the front.
Snow amounts from the clipper system itself will generally be up
to an inch areawide, although some higher amounts closer to 2
inches are possible across NW PA by sunrise.
Behind the front, an arctic air mass will descend south across
the Great Lakes, characterized by near -20 degrees C
temperatures at 850 mb. Low-level lapse rates will quickly
increase in the wake of the front, allowing mixing heights to
reach in the 4 to 5,000 feet range at times. This will allow the
atmosphere to tap into some of the 40 to 45 knot winds around
the 850 mb level, and most certainly the 35 to 40 knot winds at
the 925 mb level. Therefore a Wind Advisory has been issued for
the highest confidence areas in where these 40 knot wind gusts
may occur. Blowing snow may become an issue with the elevated
winds on Saturday, especially given the fluffy and high-ratio
nature of any snow that falls.
Hires models are not indicating much in the way of QPF Saturday
morning and afternoon, perhaps due to initializing Lake Erie as
mostly ice-covered. As we saw this morning, there are
sufficient breaks in the ice, with minimal dynamics at play, to
allow for widespread lake effect snow. Given the continued windy
trends over the next 24 hours, don't anticipate any additional
ice coverage being added to the lake. For Saturday, mid- level
dynamics suggest the potential for moderate to perhaps heavy
bursts of lake effect snow across the snowbelt throughout the
day. Lift will be maximized in a saturated DGZ, with > 70% low
and mid-level moisture and generally unidirectional
northwesterly flow across Lake Erie. Preliminary snow forecasts
suggest the potential for about 2 to 4 inches of snow with
locally higher amounts across inland NW PA as the strong low-
level wind field may push some of the more intense snow bands
further inland.
The next upper ridge will begin to build in from the west
Saturday night into Sunday, allowing for any lingering lake
effect snow showers to diminish.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
A quiet period overall in terms of POPs and mainly dry conditions
heading into the beginning of the work week. High pressure
continues to dominate off the Atlantic coast in return flow that
will push milder air back into the region fairly efficiently.
Will get the effects of a warm front pushing into the region
late in the short term period from a developing southern high
plains area low pressure system. The flow aloft will turn
southwesterly in response to the digging trough over the
intermountain west, signaling the change back to another active
pattern for the southern Great Lakes. Will be well into the 40s
in the short term, and into the mid 50s for the southern zones
for Monday.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
All the attention turns to the developing low pressure system that
will move swiftly into the Ohio Valley Tuesday with an expanding
precipitation shield as it does so. With the recent
rain/snowmelt/ice jamming the area has been dealing with, will need
to watch QPF combined with how well the area river basins recover
after widespread high water/flows. Will likely be mostly rain with
this Pacific event, with a brief change over to snow as the moisture
is exiting. Lots of details to sort out, but this is still largely a
day 5-6 system. The potential hydrologic impacts are not lost in
this, however, and will be watching closely in upcoming forecasts.
Will remain mild in the warm sector until the surface low/cold front
comes through the region, so the transition temperature day looks to
be Tuesday night/Wednesday. This southwest to northeast storm track
through our area looks to continue with the next system on its heels
for the end of the week. So far, there are some hints that it could
be colder for that one and thus more snow, but certainly not going
all in on that at this time.
&&
.AVIATION /00Z Saturday THROUGH Wednesday/...
Ceilings between 2 and 2.5kft were over northeast Ohio and
northwest Pennsylvania...affecting taf sites east of KCLE. Will
see ceilings dissipate at all TAF sites to improve to VFR by
04z. MVFR ceilings will arrive from west to east across the TAF
sites in snow and a strong arctic cold front between 06z and 09z
overnight. Brief IFR vsbys due to snow showers will be possible
along the front in snow. Following the frontal passage,
lingering MVFR ceilings are likely across the TAF sites through
Saturday afternoon. Vsby restrictions down to 1 to 3 at times
due to blowing snow. Will handle this feature with a tempo 2 to
4 hours after the windshift. Lake effect snow may impact
CLE/CAK/YNG/ERI.
South to southwest winds will increase later this evening and
overnight ahead of a strong cold front, 20 to 25 knots with
gusts of 30 to 35 knots. Behind the strong cold front, a sharp
wind shift towards the west is expected, with elevated winds in
the 15 to 25 knot range and gusts of 30 to 35 knots. Winds may
begin to slightly shift towards the northwest by the end of the
TAF period, though wind speeds will still be elevated.
Outlook...Non-VFR likely in rain late Monday through Tuesday
night.
&&
.MARINE...
Another cold front is going to plow across Lake Erie later tonight.
Southwesterly flow is expected to increase as the front gets closer,
and then should see a marked wind shift to the northwest in the wake
of that cold front. Winds will increase to sustained values of 35kts
and a Gale Warning has been hoisted for later tonight and ending
Saturday morning. Lake ice should get pushed back towards the
southern shore of Lake Erie with the more northerly flow as well.
Arctic high pressure settles in for late Saturday and moves off the
Atlantic Coast Sunday/Monday providing return flow and winds coming
back around to the south. As the high pushes east of the region, the
southerly winds should reach 20kts once again Sunday, easing Monday.
Winds will back around to the east later Monday into Monday night in
response to an approaching warm front from the west. A strong low
pressure system moves in from the southwest for the middle of the
week.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Wind Advisory from 4 AM to 1 PM EST Saturday for OHZ010>012-
014-089.
PA...Wind Advisory from 4 AM to 4 PM EST Saturday for PAZ001-002.
MARINE...Gale Warning until 10 AM EST Saturday for LEZ142>145-162>165.
Gale Warning until 10 AM EST Saturday for LEZ146>149-166>169.
&&
SYNOPSIS...FZ/Kahn
NEAR TERM...FZ/Kahn
SHORT TERM...26
LONG TERM...26
AVIATION...Kahn
MARINE...26Hazardous weather outlook, Feb 18, 3:43 PM EST, 9 hours 16 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 343 PM EST Fri Feb 18 2022 OHZ003-006>009-017>023-027>033-036>038-047-192045- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox- 343 PM EST Fri Feb 18 2022 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>145-162>165-192045- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- 343 PM EST Fri Feb 18 2022 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-146>149-166>169-192045- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Avon Point to Willowick OH-Willowick to Geneva-on- the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 343 PM EST Fri Feb 18 2022 ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EST SATURDAY... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010-192045- Lorain- 343 PM EST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST SATURDAY... This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011-012-014-089-192045- Cuyahoga-Lake-Ashtabula Inland-Ashtabula Lakeshore- 343 PM EST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST SATURDAY... This Hazardous Weather Outlook is for northeast Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Light to moderate snow accumulations along with blowing snow are possible tonight in system and lake effect snow. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Light to moderate snow accumulations along with blowing snow are possible Saturday in system and lake effect snow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-002-192045- Northern Erie-Southern Erie- 343 PM EST Fri Feb 18 2022 ...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Light to moderate snow accumulations along with blowing snow are possible tonight in system and lake effect snow. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Light to moderate snow accumulations along with blowing snow are possible Saturday in system and lake effect snow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ013-PAZ003-192045- Geauga-Crawford- 343 PM EST Fri Feb 18 2022 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Light to moderate snow accumulations along with blowing snow are possible tonight in system and lake effect snow. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Light to moderate snow accumulations along with blowing snow are possible Saturday in system and lake effect snow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Feb 18, 7:21 PM EST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
721 PM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM SNOW 4 SE HARBORCREEK 42.13N 79.89W
02/18/2022 M2.0 INCH ERIE PA TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 PM SNOW 1 N BATH 41.20N 81.63W
02/18/2022 M2.6 INCH SUMMIT OH TRAINED SPOTTER
12-HOUR SNOWFALL.
0700 PM SNOW 1 WSW MADISON 41.77N 81.07W
02/18/2022 M3.2 INCH LAKE OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2201463
EVENT NUMBER CLE2201464
EVENT NUMBER CLE2201465
SULLIVANLocal storm report, Feb 18, 7:41 PM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
741 PM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM SNOW 2 S WAITE HILL 41.58N 81.38W
02/18/2022 M2.0 INCH LAKE OH TRAINED SPOTTER
12-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2201466
SULLIVANLocal storm report, Feb 18, 9:52 PM EST, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
952 PM EST FRI FEB 18 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM SNOW 2 S HARPERSFIELD 41.73N 80.95W
02/18/2022 M4.0 INCH ASHTABULA OH TRAINED SPOTTER
24-HOUR SNOWFALL.
&&
EVENT NUMBER CLE2201467
SULLIVANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 19, 3:56 AM EST | Winter Weather Advisory | CLE | Crawford, Erie | 15 hr |
| Feb 19, 6:12 AM EST | Special Weather Statement | CLE | Crawford, Erie | 93 min |
| Feb 19, 11:53 AM EST | Areal Flood Warning | CLE | Crawford | 23 hr |
Nearby
River Flood Warnings in Pennsylvania, 2022Every river flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.